# SDR NWAA082335513

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N513US
- Make and model: Boeing 757251
- Aircraft serial: 23201
- Aircraft time: 62,711 hours, 25,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, THE EMERGENCY LIGHTS AT DOOR 1R FAILED CHECKOUT.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK M730, ALL OPERATIONS CHECKED OK.
